# SDR SIMA20140429005

- Difficulty date: April 29, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 24,203 hours, 20,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD BEAM SUPPORT CRACKED AT FRAME 47.  REMOVED CRACKED SUPPORT & INSTALLED SERVICEABLE BEAM SUPPORTS ON LT OTBD BEAM BETWEEN FRAMES 45 - 50 IAW SRM 53-23-02.
